# SDR ASAA2023090344911

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 37,766 hours, 11,969 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: MS280343
- Condition: Faulty
- Location: Apu Oil Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED APU OIL TEMP. SENSOR REF. AMM 49-94-21. OPS CHECK GOOD. LEAK CHECK GOOD. RAN APU BITE, NO FAULT FOUND. OIL TEMP REMAIN 88' C UNDER LOAD. THIS CLEAR MEL 49-1B. SEAMC SCOTT NOTIFIED.
